# SDR VNAA2024112611102

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N617NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15428
- Aircraft time: 9,952 hours, 9,870 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER LAV DOOR IMPACTED BY LAV CART (AFT LAV) / PERFORMED PERMANENT REPAIR IAW REO 690-53-51-442.
